RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sklyanin, Evgeny Konstantinovich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 22
Presentations: 1

Number of views:
This page:1190
Abstract pages:8257
Full texts:2968
References:284
Doctor of physico-mathematical sciences
Birth date: 24.05.1955
E-mail:
Website: http://maths.york.ac.uk/www/eks2
Keywords: integrable systems; separation of variables; quantum groups; Bethe Ansatz.

Subject:

Integrable models of quantum and classical mechanics and quantum field theory. Generalised separation of variables. Quantum groups.

   
Main publications:
  1. E. K. Sklyanin, “Kanonichnost preobrazovaniya Beklunda: $r$-matrichnyi podkhod. II”, Tr. MIAN, 226, 1999, 134–139  mathnet  mathscinet  zmath
  2. E. K. Sklyanin, “Granichnye usloviya dlya integriruemykh uravnenii”, Funkts. analiz i ego pril., 21:2 (1987), 86–87  mathnet  mathscinet  zmath
  3. E. K. Sklyanin, “O nekotorykh algebraicheskikh strukturakh, svyazannykh s uravneniem Yanga–Bakstera. Predstavleniya kvantovoi algebry”, Funkts. analiz i ego pril., 17:4 (1983), 34–48  mathnet  mathscinet  zmath
  4. E. K. Sklyanin, “O nekotorykh algebraicheskikh strukturakh, svyazannykh s uravneniem Yanga–Bakstera”, Funkts. analiz i ego pril., 16:4 (1982), 27–34  mathnet  mathscinet  zmath
  5. E. K. Sklyanin, L. A. Takhtadzhyan, L. D. Faddeev, “Kvantovyi metod obratnoi zadachi. I”, TMF, 40:2 (1979), 194–220  mathnet  mathscinet

http://www.mathnet.ru/eng/person24529
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197743
http://elibrary.ru/author_items.asp?authorid=14205

Publications in Math-Net.Ru
2017
1. L. A. Takhtajan, A. Yu. Alekseev, I. Ya. Aref'eva, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, S. L. Shatashvili, “Scientific heritage of L. D. Faddeev. Survey of papers”, Uspekhi Mat. Nauk, 72:6(438) (2017),  3–112  mathnet  mathscinet  elib; Russian Math. Surveys, 72:6 (2017), 977–1081  isi  scopus
2. K. K. Kozlowski, E. K. Sklyanin, A. Torrielli, “Quantization of the Kadomtsev–Petviashvili equation”, TMF, 192:2 (2017),  259–283  mathnet  mathscinet  elib; Theoret. and Math. Phys., 192:2 (2017), 1162–1183  isi  scopus
2013
3. Maxim Nazarov, Evgeny Sklyanin, “Integrable Hierarchy of the Quantum Benjamin–Ono Equation”, SIGMA, 9 (2013), 078, 14 pp.  mathnet  mathscinet  isi  scopus
2007
4. Vadim Kuznetsov, Evgeny Sklyanin, “Bäcklund Transformation for the BC-Type Toda Lattice”, SIGMA, 3 (2007), 080, 17 pp.  mathnet  mathscinet  zmath  isi
1999
5. E. K. Sklyanin, “Canonicity of Bäcklund Transformation: $r$-Matrix Approach. II”, Tr. Mat. Inst. Steklova, 226 (1999),  134–139  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 226 (1999), 121–126
1994
6. E. K. Sklyanin, “Dynamic $r$-matrices for the elliptic Calogero–Moser model”, Algebra i Analiz, 6:2 (1994),  227–237  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:2 (1995), 397–406
1993
7. E. K. Sklyanin, “Separation of variables in the quantum integrable models related to the Yangian $\mathcal Y[sl(3)]$”, Zap. Nauchn. Sem. POMI, 205 (1993),  166–178  mathnet  mathscinet  zmath; J. Math. Sci., 80:3 (1996), 1861–1871
1989
8. E. K. Sklyanin, “Quantization of integrable models in infinite volume. The nonlinear Schrödinger equation”, Algebra i Analiz, 1:2 (1989),  189–206  mathnet  mathscinet  zmath; Leningrad Math. J., 1:2 (1990), 515–534
1987
9. E. K. Sklyanin, “Boundary conditions for integrable equations”, Funktsional. Anal. i Prilozhen., 21:2 (1987),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:2 (1987), 164–166  isi
10. E. K. Sklyanin, “Separation of variables in the Gaudin model”, Zap. Nauchn. Sem. LOMI, 164 (1987),  151–169  mathnet  zmath
11. E. K. Sklyanin, “Poisson structure of classical $XXZ$-chain”, Zap. Nauchn. Sem. LOMI, 161 (1987),  88–97  mathnet  zmath
1986
12. E. K. Sklyanin, “On the Poisson structure of the periodic classical $XYZ$-chain”, Zap. Nauchn. Sem. LOMI, 150 (1986),  154–180  mathnet  zmath
1985
13. E. K. Sklyanin, “On the classical limits of the $SU(2)$-invariant solutions to the Yang-Baxter equation”, Zap. Nauchn. Sem. LOMI, 146 (1985),  119–136  mathnet  mathscinet  zmath
1984
14. E. K. Sklyanin, “The Goryachov–Chaplygin top and the inverse scattering method”, Zap. Nauchn. Sem. LOMI, 133 (1984),  236–257  mathnet  mathscinet  zmath
1983
15. E. K. Sklyanin, “Some algebraic structures connected with the Yang–Baxter equation. Representations of quantum algebras”, Funktsional. Anal. i Prilozhen., 17:4 (1983),  34–48  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:4 (1983), 273–284  isi
1982
16. E. K. Sklyanin, “Some algebraic structures connected with the Yang–Baxter equation”, Funktsional. Anal. i Prilozhen., 16:4 (1982),  27–34  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:4 (1982), 263–270  isi
1980
17. P. P. Kulish, E. K. Sklyanin, “Solutions of the Yang-Baxter equation”, Zap. Nauchn. Sem. LOMI, 95 (1980),  129–160  mathnet  mathscinet  zmath; J. Soviet Math., 19:5 (1982), 1596–1620
18. E. K. Sklyanin, “Quantum version of the method of inverse scattering problem”, Zap. Nauchn. Sem. LOMI, 95 (1980),  55–128  mathnet  mathscinet  zmath; J. Soviet Math., 19:5 (1982), 1546–1596
1979
19. E. K. Sklyanin, “The method of the inverse scattering problem and the quantum nonlinear Schrödinger equation”, Dokl. Akad. Nauk SSSR, 244:6 (1979),  1337–1341  mathnet  mathscinet
20. E. K. Sklyanin, L. A. Takhtadzhyan, L. D. Faddeev, “Quantum inverse problem method. I”, TMF, 40:2 (1979),  194–220  mathnet  mathscinet; Theoret. and Math. Phys., 40:2 (1979), 688–706  isi
1978
21. E. K. Sklyanin, L. D. Faddeev, “Quantum-mechanical approach to the entirely integrable models of the field theory”, Dokl. Akad. Nauk SSSR, 243:6 (1978),  1430–1433  mathnet
22. E. K. Sklyanin, “A class of potentials for the nonstationary Dirac equation”, Zap. Nauchn. Sem. LOMI, 77 (1978),  214–226  mathnet  mathscinet  zmath; J. Soviet Math., 22:5 (1983), 1685–1694

2017
23. I. Ya. Aref'eva, V. E. Zakharov, V. V. Kozlov, I. M. Krichever, V. P. Maslov, S. P. Novikov, A. M. Polyakov, N. Yu. Reshetikhin, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, L. A. Takhtajan, S. L. Shatashvili, “Ludwig Dmitrievich Faddeev (obituary)”, Uspekhi Mat. Nauk, 72:6(438) (2017),  191–196  mathnet  mathscinet  elib; Russian Math. Surveys, 72:6 (2017), 1157–1163  isi

Presentations in Math-Net.Ru
1. Separation of variables and the method of the inverse problem
E. K. Sklyanin
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
February 12, 1996

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019